Francesc Mañosas

Francesc Mañosas

Francesc Mañosas
PhD in Mathematics, from Universitat Autònoma de Barcelona
Professor at Universitat Autònoma de Barcelona

Personal webpage

email: manyosas@mat.uab.cat

Biosketch

1991-1992 Associate Professor at Universitat Politècnica de Catalunya
1992-2007 Associate Professor at Universitat Autònoma de Barcelona
2007-….. Professor at Universitat Autònoma de Barcelona

 

Research Interests

  • Qualitative study of differential equations
  • Period function and isochronicity
  • Global asymptotic stability and Jacobian Conjecture
  • Discrete dynamics in low dimension
  • Difference equations

Selected publications

  • Ll. Alsedà, D. Juher, F. Mañosas.Topological and algebraic reducibility for patterns on trees. Ergodic Theory Dynam. Systems, 35, 34-63, 2015
  • A. Cima, A. Gasull, F. Mañosas.An explicit bound of the number of vanishing double moments forcing composition. J. Differential Equations, 255, 339-350, 2013
  • A. Cima, A. Gasull, F. Mañosas.A simple solution of some composition conjectures for abel equations. J. Math. Anal. Appl., 398(2), 477-486, 2013
  • M. Grau, F. Mañosas, J. Villadelprat.A Chebyshev criterion for Abelian integrals. Trans. Amer. Math. Soc., 363(1), 109–129, 2011
  • Ll. Alsedà, F. Gautero, J. Guaschi, J. Los, F. Mañosas, P. Mumbrú.Patterns and minimal dynamics for graph maps. Proc. Lond. Math. Soc. (3), 91(2), 414-442, 2005